CureZone   Log On   Join
 

Systemic candidiasis by saywhatagain ..... Candida & Dysbiosis Forum

Date:   7/3/2014 6:13:03 AM ( 7 years ago ago)
Hits:   1,109
URL:   https://www.curezone.com/forums/fm.asp?i=2185519

Can you clarify more about what exactly happened? I have never heard of candida causing a heart attack before, so I am very curious as to what happened. I have a suspicion that some of the things you were doing to try to treat the candida infection could have led to the heart attack and problems that you were hospitalized for. Taking strong anti-fungals when you have a lot of candida overgrowth can put the body into a state of extreme stress, especially if your body is already unhealthy and you compound that with eating a low-carb diet that puts your body into a ketogenic state.

Hyponatrium is extremely low sodium levels in the blood. Did you do a liver flush? If so this can extremely deplete blood sodium levels. I was hospitalized myself after a liver flush, although I didn't have a heart attack, they had to monitor my heart for a while to make sure it was okay. Doing enemas can also deplete blood sodium if it is not replenished with diet.

So I am very curious as to exactly what you were doing that led up to being hospitalized. Certainly, low-blood sodium is very likely the cause of the heart-attack. Candida cannot deplete the blood sodium in the body.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=2185519